RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhn. Ser. Algebra. Geom. Topol.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1965, 1967, Pages 63–81 (Mi inta24)  

Nonassociative binary systems

V. D. Belousov


Full text: PDF file (1198 kB)

Bibliographic databases:

Citation: V. D. Belousov, “Nonassociative binary systems”, Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1965, VINITI, Moscow, 1967, 63–81

Citation in format AMSBIB
\Bibitem{Bel67}
\by V.~D.~Belousov
\paper Nonassociative binary systems
\serial Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1965
\yr 1967
\pages 63--81
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/inta24}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=214688}


Linking options:
  • http://mi.mathnet.ru/eng/inta24
  • http://mi.mathnet.ru/eng/inta/v4/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:449
    Full text:216

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020